# SDR F3LA2023070600089

- Difficulty date: May 31, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N213FR
- Make and model: Airbus A320-214
- Aircraft serial: 4704
- Aircraft time: 40,663 hours, 16,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Part serial: NA
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY REFERENCE AIRBORNE/PEMCO  N/R 13872.0443 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. R2 DOOR CUT OUT SILL AT FR66 CORRODED AFT OF GIRT BAR FITTING.
CORRECTIVE ACTION: EVALUATED AND REPLACED R2 DOOR SILL IAW A320 SRM 51-90-00, 53-41-14-283-002, 51-44-11, 51-72-11-911-001, 51-42-11, 51-24-00, 51-75-12-11-001. MX ACTION IS ACCEPTABLE./END/
